# SDR ASAA2016122019123

- Difficulty date: December 20, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 6,835 hours, 2,209 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261038
- Condition: Gouged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140AF GOUGED.  ACFT GROUNDED.  FABRICATED A NEW FLOOR PANEL IAW DWG 453A2610, SHEETS 26 AND 27, REV E. REMOVAL INSTALLATION ACCOMPLISHED, ALODINED IAW SRM 51-20-01, PRIMED IAW SOPM 20-41-02.
